Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Day 9 Reaction to Atripla (Video)

July 18, 2011

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

The reaction to the Atripla has gotten worse; I just have to ride it out. Have you ever taken these meds and had the same reaction? What other reactions do you have to your HIV meds? Please comment so that others can see; that way they know that they are not alone.



This article was provided by TheBody.com.
 
See Also
Side Effect Chart: An Abbreviated, At-a-Glance Guide to HIV Drug Side Effects
More on HIV Medication Side Effects

No comments have been made.
 

Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement